# SDR SWAA950124

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NUMBER 2 SLAT SKIN CRACKED ADJACENT TO EXISTING REPAIR.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL AND DRAWING 65C30133.
